... two nights. Is it normal ? I think I have taken off all the melted ovule by rubbing the irritated area... will it still work ?
A side effect of Monistat is itching so I would say that it is normal. I would finish out the treatment to see if your infection goes away. It may not because like you said, you are basically wiping it all off so I would finish it out and wait and see. Sorry this couldn't be more helpful. Best of luck
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Monistat-1 - I used Monistat 1 on Sunday (it's now Tuesday) and Monday I was seeing improvements in?
Posted 23 Dec 2014 • 1 answer
Posted 9 Feb 2015 • 2 answers
So this is my first yeast infection and I've been using monistat 7 I don't have anymore itching but?
Posted 12 Sep 2015 • 2 answers
Monistat-1 - I used monistat one on sunday at 11pm. On monday I had alot of discharge throughout the
Posted 16 Sep 2015 • 1 answer
Posted 28 Jul 2016 • 0 answers